# SDR SWAA2021101320669

- Difficulty date: September 17, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR HAS SEVERAL CRACKED & PULLED THROUGH FASTENER HOLES.  EXCEED ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-70-1A-1 PARAGRAPH 4.B(6).  REMOVED DAMAGE  AND UPSIZED HOLES.  PREPPED AND CLEANED HOLES IAW SRM 51-70-04-2R-9 PARAGRAPH 4.A-C.  APPLIED FIBERGLASS/RESIN MIX TO FASTENER HOLES IAW SRM 51-70-04-2R-9 PARAGRAPH 4.D-E.
